Volume 17, Issue 3 (July 1972)

    L-DOPA Poisioning

    (Received 31 January 1972; accepted 24 February 1972)

    CODEN: JFSOAD

      Format Pages Price  
    PDF 4 $25   ADD TO CART


    Abstract

    The medical therapy for Parkinson's disease, especially in younger patients, has recently included L-DOPA, the generic name for levodihydroxyphenylalanine. The prescribed therapeutic amounts of this drug have been suggested and the resulting circulating blood concentrations documented [1]. We have recently observed what appears to be the first death from an overdose of this drug, affording an opportunity to perform distribution studies on the tissues and fluids. Meprobamate and flurazepam (Dalmane) were also recovered, but in trace to therapeutic amounts.


    Author Information:

    Garriott, JC
    The University of Texas Southwestern Medical School at Dallas and the Southwestern Institute of Forensic Sciences, Dallas, Texas

    Sturner, WQ
    The University of Texas Southwestern Medical School at Dallas and the Southwestern Institute of Forensic Sciences, Dallas, Texas


    Stock #: JFS10129J

    ISSN: 0022-1198

    DOI: 10.1520/JFS10129J

    ASTM International
    is a member of CrossRef.

    Author
    Title L-DOPA Poisioning
    Symposium , 0000-00-00
    Committee E30